Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have allergic asthma. Taking Salbutamol inhaler but causes tremors in hands. Alternatives?

ak I have asthma which seems allergic because when I change cities, it either gets better or worsens dpending upon city. I have it for the last 25 years. I have been taking salbutamol inhaler but I wish to stop it as it is creating shaking / tremors in my hands etc. What are the alternatives please ? (with less side effects) AK Agarwal
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pulmonologist 's  Response
Hello Mr. Agarwal,

Salbutamol is a reliever medication for quick, on the spot relief for asthma. If need of inhaler has been on every day or more than once daily, then you need a ‘preventer’ medication. This prevents an allergic attack, by acting on the inner tubes inside the lungs. They may contain a derivative of steroid or sodium chromoglycate. Preventive drugs are directly given into the lungs in micrograms. So they are not likely to produce the widely known bad effects of steroid consumption. Inhaled steroids are safe in the prescribed doses.

Please get evaluated by the nearest chest physician. An x-ray of the chest and lung function tests, plus blood test may be necessary. The doctor will prescribe a suitable preventer medicine (e.g Budesonide inhaler) or a combined preventer cum reliever medicine (e.g. Budesonide with formoterol). Both of these have less chances of producing tremors of hand.

Hope you control your asthma without tremors of hand. Thanks a lot for using
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor